| Catalog Number |
8065921541 |
| Medical Device Problem Codes |
Material Frayed (1262); Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that ophthalmic knives exhibited inverted edge.Patient and procedure details were not reported.No patient was exposed during surgery.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The initial decision to report was incorrect resulting in the initial report being submitted in error.This event of inverted edge on the knife is not considered to be a reportable malfunction, and it is not likely that a recurrence would result in serious injury.No further reports will be submitted under mfg report num.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).